Alert archive / Washington / Small Craft Advisories in 2026

Small Craft Advisory 21, NWS Seattle, WA

February 15, 2026

NWS Seattle, WA issued this small craft advisory at Feb 15, 2026, 2:02 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2026, 2:02 AM PST (10:02 UTC)
Expired
Feb 15, 2026, 10:00 AM PST
In force
8 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

176 
WHUS76 KSEW 151002
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
202 AM PST Sun Feb 15 2026

PZZ150-153-156-170-173-176-151800-
/O.NEW.KSEW.SC.Y.0021.260215T1002Z-260215T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
202 AM PST Sun Feb 15 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...Seas 9 to 11 ft.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
1 follow-up statement
563 
WHUS76 KSEW 151748
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
948 AM PST Sun Feb 15 2026

PZZ150-153-156-170-173-176-151900-
/O.EXP.KSEW.SC.Y.0021.000000T0000Z-260215T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
948 AM PST Sun Feb 15 2026

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

Seas are mainly under 10 ft, thus allowing the advisory to expire.
Seas may continue to reach up to 10 ft at times through the outer
coastal waters for the next 2-4 hours.

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 1:48 AM PST, 14 minutes earlier.

Area forecast discussion, Feb 15, 1:48 AM PST, 14 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
148 AM PST Sun Feb 15 2026

.SYNOPSIS...
Dry conditions will prevail across much of western Washington
today as a frontal system moves onshore well south of the
region. A cool and wet pattern will then develop over the region
through next week.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...
Conditions will dry out across much of western Washington today
as a cold front crosses the region. With an upper low stationed
off the California Coast, some wrap around moisture may
maintain light shower activity over higher elevations of Lewis
and Pierce counties throughout the day today. Elsewhere, mostly
clear skies will prevail for much of the afternoon, with breezy
winds as the frontal system passes through. High temperatures
will peak in the mid to upper 40s across the region, likely
being the warmest day for the next several days.

A deep upper low pressure system will move southward along the
British Columbia coastline on Monday, bringing widespread
precipitation to western Washington alongside cooler
temperatures. While precipitation will be more shower-like in
nature, with potential for a few lightning strikes along the
Pacific Coast on Monday, accumulation amounts are favored to be
light. Snow levels around 1000-1500 feet during the day Monday
will fall to near 500 feet early Tuesday morning, which could
allow for some wet flakes for some lowland locations. However,
no significant snow accumulations are expected below about 1500
feet through Tuesday. The mountains are on track to see several
inches of new snow accumulation, with roughly 4 to 6 inches
expected in the short-term through the Cascade passes.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An anomalously cool and unsettled pattern is set to continue
through the long-term as troughing persists over the Pacific
Northwest. A large degree of uncertainty still remains over
precipitation amounts, with ensembles showing varying tracks of
the low pressure system over the region. Temperatures will peak
roughly 5-10 degrees below normal through the week, in the low
40s for most lowland areas, with brief warming and drying
possible over next weekend as a transitory upper level ridge
passes overhead. As of now, ensembles show potential for up to 1
to 2 feet of mountain snow accumulation over several days
through the long- term, and while unlikely, there remains
potential for a dusting of snow over the lowlands, particularly
in the overnight hours.

15

&&

.AVIATION...
High pressure overhead will weaken tonight as a trough dips down the
coastline on Monday. The flow aloft will transition from northerly
this morning, to southwesterly by late Monday morning, and onshore.
All models favor brief MVFR development this morning in a few
interior terminals (roughly a 30-40% chance) with it remaining VFR
outside of this threat elsewhere through Sunday. The front arriving
tonight/Monday will bring showers, and likely lower conditions to
MVFR across most areas (with pockets of IFR at times). Winds at the
surface today: north 4-8 kt, becoming light (under 5 kt) and
transitioning to the south overnight, then picking up Monday 5-10 kt
with a few gusts of 18-20 kt.

KSEA...MVFR potential remains low at 30-40% (but may fill in briefly
under the high clouds this morning). Otherwise VFR for the majority
of Sunday with north winds 4-8 kt decreasing to under 5 kt tonight
and transitioning to the south. Showers to arrive Monday morning
with ceilings likely falling back to MVFR after the initial onset of
precipitation. South wind will increase to 5-10 kt with gusts to 20
kt Monday.

HPR

&&

.MARINE...
High pressure to the north in British Columbia will drop to the
south today with seas holding around 7-8 ft and winds light out of
the north. Low pressure will return with a frontal system/trough
deepening offshore Monday into Tuesday as it pushes inland. There is
a brief period of winds potentially exceeding 20 kt in the outer
coastal waters Monday with the front. There is also a 20% chance of
thunder along the coast Monday afternoon. Otherwise, seas will be
the main concern from Monday night through Wednesday with them
building up to 10-12 ft. There will be additional systems through
the week into next weekend. At this time, there is potential for
more gusty small craft winds in the coastal waters Saturday into
Sunday, as well as the interior waters. Seas Wednesday through
Friday will drop to 7-9 ft, then increase to 10-12 ft next weekend.

HPR

&&

.HYDROLOGY...
No river flooding is expected over the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...None.

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:29 PM PSTSmall Craft AdvisorySEW66 hr

Nearby

Small Craft Advisories in Washington, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.